# SDR USAA060376

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 67,246 hours, 67,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Door L-2 #4 Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT DOOR L-2 NR 4 STOP INTERCOSTAL OB RADIUS.  REMOVED DAMAGE, INSTALLED REPAIR PARTS IAW EO-5304R143, DEFECT SIZE: 1 INCH.
